Open Access
July, 2008 Stable Higgs $G$-sheaves
Tomás L. Gómez , Ignacio Sols
Rev. Mat. Iberoamericana 24(2): 703-719 (July, 2008).


For a connected reductive group $G$, we generalize the notion of (semi)stable Higgs $G$-bundles on curves to smooth projective schemes of higher dimension, allowing also Higgs $G$-sheaves, and construct the corresponding moduli space.


Download Citation

Tomás L. Gómez . Ignacio Sols . "Stable Higgs $G$-sheaves." Rev. Mat. Iberoamericana 24 (2) 703 - 719, July, 2008.


Published: July, 2008
First available in Project Euclid: 11 August 2008

zbMATH: 1155.14010
MathSciNet: MR2459210

Primary: 14D22
Secondary: 14D20

Keywords: Higgs bundles , moduli spaces , principal bundles

Rights: Copyright © 2008 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.24 • No. 2 • July, 2008
Back to Top